# SDR 96ZZZX1473

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11831
- Make and model: Cessna 150L
- Aircraft serial: 15075658
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Holes Elongated
- Location: Elev Hinge
- Part time: 7,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF OUTER HINGE FITTING ON ELEVATORS FOUND HOLES ELONGATED.  REQUIRED NEW ELEVATOR SPAR.  SUSPECT THIS AREA BE CHECKED CLOSELY ON INSPECTION AND THAT BOLT BE CHECKED FOR PROPER TORQUE.  BOTH ELEVATOR SPARS BADLY CORRODED, REPLACED.  SUBMITTER STATED THIS CESSNA HAD SEVERAL AREAS OF SEVERE CORROSION.
